# SDR DL76G060237

- Difficulty date: April 4, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 32,349 hours, 5,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTS FROM 21-31 AB INOP.  REPLACED FUSE ON POWER SUPPLY M373.
